β-Change of Riemannian Space and Special Cases of one-form β

Authors

  • Khageshwar Mandal Padma Kanya Multiple Campus, Kathmandu Tribhuvan University, Nepal

DOI:

https://doi.org/10.3126/jnms.v1i1.42172

Keywords:

β-change, Riemannian space, Finsler metric

Abstract

In this paper, we consider β-change of Finsler metric L given by L = f(L; β), where f is any positively homogeneous function of degree one in L and β. The objectives of the paper are to obtain the β-change of a Riemannian space, projective change of Finsler metric and to discuss the special cases of one-form β.

Downloads

Download data is not yet available.
Abstract
28
PDF
22

Author Biography

Khageshwar Mandal, Padma Kanya Multiple Campus, Kathmandu Tribhuvan University, Nepal

Department of Mathematics & Statistics

Downloads

Published

2018-02-11

How to Cite

Mandal, K. (2018). β-Change of Riemannian Space and Special Cases of one-form β. Journal of Nepal Mathematical Society, 1(1), 30–37. https://doi.org/10.3126/jnms.v1i1.42172

Issue

Section

Articles